STATISTICAL DYNAMICS GENERATED BY FLUCTUATIONS OF LOCAL LYAPUNOV EXPONENTS

被引:223
作者
FUJISAKA, H
机构
来源
PROGRESS OF THEORETICAL PHYSICS | 1983年 / 70卷 / 05期
关键词
D O I
10.1143/PTP.70.1264
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:1264 / 1275
页数:12
相关论文
共 22 条
[1]   KOLMOGOROV ENTROPY AND NUMERICAL EXPERIMENTS [J].
BENETTIN, G ;
GALGANI, L ;
STRELCYN, JM .
PHYSICAL REVIEW A, 1976, 14 (06) :2338-2345
[2]   UNIVERSAL INSTABILITY OF MANY-DIMENSIONAL OSCILLATOR SYSTEMS [J].
CHIRIKOV, BV .
PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS, 1979, 52 (05) :263-379
[3]  
CRAMER H, 1946, MATH METHODS STATIST
[4]   QUANTITATIVE UNIVERSALITY FOR A CLASS OF NON-LINEAR TRANSFORMATIONS [J].
FEIGENBAUM, MJ .
JOURNAL OF STATISTICAL PHYSICS, 1978, 19 (01) :25-52
[5]   CHAOS-INDUCED DIFFUSION IN NON-LINEAR DISCRETE DYNAMICS [J].
FUJISAKA, H ;
GROSSMANN, S .
ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER, 1982, 48 (03) :261-275
[6]  
FUJISAKA H, 1978, Z NATURFORSCH A, V33, P1455
[7]   MULTI-PERIODIC FLOWS, CHAOS AND LYAPUNOV EXPONENTS [J].
FUJISAKA, H .
PROGRESS OF THEORETICAL PHYSICS, 1982, 68 (04) :1105-1121
[8]   STABILITY THEORY OF SYNCHRONIZED MOTION IN COUPLED-OSCILLATOR SYSTEMS [J].
FUJISAKA, H ;
YAMADA, T .
PROGRESS OF THEORETICAL PHYSICS, 1983, 69 (01) :32-47
[9]   ONSET OF DIFFUSION AND UNIVERSAL SCALING IN CHAOTIC SYSTEMS [J].
GEISEL, T ;
NIERWETBERG, J .
PHYSICAL REVIEW LETTERS, 1982, 48 (01) :7-10
[10]   DIFFUSION IN DISCRETE NON-LINEAR DYNAMICAL-SYSTEMS [J].
GROSSMANN, S ;
FUJISAKA, H .
PHYSICAL REVIEW A, 1982, 26 (03) :1779-1782